# SDR HDNA202310002

- Difficulty date: January 24, 2024
- Submitted: February 1, 2024
- Operation: Air carrier
- Aircraft: N955TG
- Make and model: Bell 407
- Aircraft serial: 54375
- Aircraft time: 4,722 hours, 11,695 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Shutoff Valve
- Part number: UNKNOWN
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

1 MEDICAL CREW MEMBER NOTED A FAINT FUEL SMELL WHILE SEATED IN THE RH AFT FACING MEDICAL ATTENDANT SEAT. RESPONDING AMT IDENTIFIED INADEQUATE SEALANT ON FUEL SHUTOFF VALVE ACCESS PANEL AND SMALL SEPARATION OF THE SEALANT ON THE GROMMET WHERE THE VENT LINE EXITS THE FUEL VALVE COMPARTMENT INTO THE AFT AVIONICS SHELF AREA, RE-SEALED ACCESS PANEL AND GROMMET. PERFORMED OPERATIONAL CHECK FLIGHT (2 TECHNICIANS IN THE CABIN) NO FUEL SMELLS NOTED.
